# SDR ASOA2016032314686

- Difficulty date: March 23, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 31,903 hours, 22,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING FITTING AT FS 310, LBL42, WL72 IS CORRODED BEYOND ALLOWABLE LIMITS.  R & R FWD CLOSING FITTING REF SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-45-00-001-001-A01.
